# SDR CALA2025092609302

- Difficulty date: September 25, 2025
- Submitted: September 26, 2025
- Operation: Air carrier
- Aircraft: N844UA
- Make and model: Airbus A319-131
- Aircraft serial: 1581
- Aircraft time: 72,725 hours, 32,612 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321431
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU BATTERY FWD L FAULTED.   REMOVED AND REPLACED FWD L EPSU BATTERY AMM REF 33-51-38-000-002-A. OPS CHECK OK, OK FOR SERVICE.
